# SDR CA130212005

- Difficulty date: February 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-505
- Engine: Pwa PW535A
- System (JASC): 2210 · Autopilot System
- Part: Cable
- Part number: 50515502401
- Condition: Loose
- Location: Autopilot
- Part time: 321 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) VENTRAL RUDDER FAIL" CAS UPON LANDING.  VENTRAL AUTO-PILOT SERVO CABLE FOUND AT O LBS TENSION.  CABLE TENSIONED TO 45 LBS AND FUNCTION SYS IS SERVICEABLE.
